CR-submanifolds of a nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection

Mobin Ahmad, Shadab Ahmad Khan, Toukeer Khan

Abstract


CR-submanifolds of nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection are studied. We obtain horizontal and vertical CR- submanifolds of a nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection. Parallel distributions on CR-submanifolds of nearly hyperbolic Sasakian manifold with semi-symmetric metric connection are calculated.

Full Text: PDF

How to Cite this Article:

Mobin Ahmad, Shadab Ahmad Khan, Toukeer Khan, CR-submanifolds of a nearly hyperbolic Sasakian manifold with a semi-symmetric metric connection, Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 473-485

Copyright © 2016 Mobin Ahmad, Shadab Ahmad Khan, Toukeer Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS